# SDR CALA2016040495250

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 46,789 hours, 20,136 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYS ECAM MSG, ZERO INDICATION.  SERVICED YELLOW HYD QTY AS REQUIRED, NO LEAKS NOTED.
